Ask a doctor

Will Ibuprophen Use Ruin Thermage Results?

I had Thermage done on my legs and buttocks about 1 week ago. I was not told anything about not taking anti-inflammatory medications afterward. I take ibuprophen almost daily due to headaches. How much can I expect this to affect my results? Thank you!

Doctor Answers (1)

Ibuprofen can affect thermal results

+1
Thermage generates an inflammatory response which causes tissue tightening so, if you take Ibuprofen, which is an anti-inflammatory, it can interfere with the process and reduce the results. All patients having any procedure should be provided with detailed instructions, both pre and post-operatively, to address the use of aspirin, supplements, etc.
New York Plastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.